# SDR SWAA2024020638563

- Difficulty date: January 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET ON INBOARD FAN COWL LOC. AFT POSITION ON ENGINE 2 2023-784458<[01] REPLACED SUPPORT BRACKET ON INBOARD FAN COWL LOC. AFT POSITION ON ENGINE 2 IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND GOODRICH AEROSTRUCTURES 71-13-30; PAGE: 10050 AND PAGE: 10068;[02] REPLACED SUPPORT BRACKET ON INBOARD FAN COWL LOC. AFT POSITION ON ENGINE 2 IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND GOODRICH AEROSTRUCTURES 71-13-30; PAGE: 10050 AND PAGE: 10068
